# SDR CA970508013

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1153800025
- Condition: Worn
- Location: Gear
- Part time: 3,815 hours
- Component: 1153800025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE FOUND THE MOTOR TO BE LABORING WHILE TRYING TO BUILD UP PRESSURE.  FOUND THE BRUSHES TO BE WORN.
